# SDR QXEA200603233

- Difficulty date: December 25, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,941 hours, 28,767 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 51608003
- Part serial: 97011
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 16,743 hours, 24,205 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - ON FLIGHT 2076, EMERGENCY LIGHTS FLICKERED DURING CLIMB IN SMOOTH AIR.  MAINTENANCE REMOVED AND REPLACED NR 2 AC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
